Ch… Ch… Ch… Ch… Changes
It’s not getting any easier to write. The meds make my hands shake so much sometimes my fingers either double-tap the keys or just slide off the keys entirely. But writing is what I do, it’s what I’ve always done. So I’m not giving it up. And I’m not going to use one of those voice-to-text apps either. The app hasn’t been written yet that can handle my style of writing. Besides, the typos and the pauses make me concentrate more on what I want to say. Some say it will get better over time, as they ween me off the Prednisone and reduce my Tacro.
Stubborn as that sounds, it’s part of the recovery process. I’ve heard some suggest that with repeated effort and time, the shaking can be overcome, not completely, but certain tasks, if performed repeatedly, consciously, can be recovered. So I’ll just keep cowboying it until the writing ccomes as naturally as it used to. Back before I had anything of interest to say.